# SDR CALA2024062701907

- Difficulty date: June 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 30,074 hours, 3,287 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Part number: 0A3340023
- Condition: Inoperative
- Location: Seat 21b
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

21B TRAYTABLE INOPERATIVE LOCK IN STOW POSITION NEF MEL REF 2520R DEFER USING NEF MEL REF 2520R DEFER USING NEF MEL 2520R LOCKED IN STOWED POSITION NOC DESK: OM   NAME: CS   DATE: 23-JUN-24- APPROVED NEED CABLE PN
